English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6507/11669
Visitors : 29974774      Online Users : 214
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/14076

Title: Censored Regression with Error-Prone Predictors for Partially Linear Single-Index Models
Authors: Cheng, Tsung-Lin;Lue, Heng-Hui;Lu, Xue-Wen;Sun, Jia-Wei
Contributors: 數學系
Keywords: Censored regression;Measurement error;Partially linear single index models
Date: 2010-06
Issue Date: 2012-09-10T06:02:35Z
Publisher: 中國統計學社
Abstract: In this paper, we consider a general partially linear single-index model (PLSIM) with censored response and nonlinear error-inclined regressors. Utilizing local linear fit for the nonparametric part, we may combine the Fan-Gijbel's transformation (Fan and Gijbel, 1994) with Carroll-Li's regression calibration (Carroll and Li, 1992) to simultaneously overcome the estimating problem caused by censoring and measurement errors. At the end of this paper, we provide some interesting simulation results to justify our method.
Relation: Journal of the Chinese Statistical Association, 48(2): 108-126
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback